# SDR V0XR20110225002

- Difficulty date: February 25, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 40,900 hours, 51,243 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: A238112
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) RT THUMBNAIL O/B FWD RT ANGLE CRACKED.  REPLACED O/B FWD RT ANGLE ON RT THUMBNAIL IAW DASH8-100 SRM 51-40-11 AND 51-10-00.
